MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1517/14740338.4.1.91

Медицинская библиотека · Expert opinion on drug safety · 2005

Drug-induced movement disorders in children and adolescents.

Rodnitzky Robert L

СтатьяОбзорПеревод пока не подготовлен

Аннотация

The use of psychotropic medication among children and adolescents is increasing with a concomitant increase in the incidence of drug-related movement disorders. This class of adverse reactions to medications can be divided into those that are acute in onset, others that are continuous as long as the offending drug is administered, and a final category consisting of symptoms that are persistent, even after the causative agent has been discontinued. Within these three categories, this review discusses the epidemiology, risk factors, clinical features and treatment of acute dystonic reactions, drug-induced parkinsonism, neuroleptic malignant syndrome, serotonin syndrome, acute akathisia, and the tardive syndromes. In addition, drugs that commonly cause tremor, chorea, or myoclonus are included.

Для цитирования: Rodnitzky Robert L. Drug-induced movement disorders in children and adolescents.. Expert opinion on drug safety. 2005. DOI: 10.1517/14740338.4.1.91.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.